# SDR FDEA201511033449

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974262000
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT FOUND TWO EACH NICKS AT FRAME 67 - 69, BL0.  REPLACED THE DAMAGED SUPPORT IAW SRM 51-40-21.  LOCATION, BULK CARGO FRAME 67 - 69, BL0 FLOOR SUPPORT.  MAJOR REPAIR IAW GMM 6-2-100.
